# SDR CALA2019111601984

- Difficulty date: November 14, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 97,539 hours, 12,881 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER R/H ROOT PNL 322AR 321AR TO FUSELAGE INTERFA CE CROWN SKIN FOUND CHAFING FROM BSTA2129 TO BSTA2150. REFER NON -ROUTINE NO.9488790 SPEC NO. B777-53-3-7032. VERT STAB R/H PNL 322AR TO FUSELAGE INTERFACE CROWN SKIN BS2129-BS2150 CHAFING AREA REPAIRED AS PER SRM53-70-01 REP 2 REV 81. CAT B REPAIR, CREATE DIP TO REINSPECT PER TABLE 202 BS2110 TO BS2150 STR1R TO 3R AND CLARIFIED REINSPECT LIMITS: REINSPECT PER SRM 53-70-01 REPAIR 2 TABLE 202 REPAIR 2 *{4} THE INSP THRESHOLD IS MEASURED FROM THE TIME THE AIRPLANE WAS DELIVERED OR 8000 FLT CYCLES FROM THE TIME OF THE REPAIR, ADDITIONAL LOCATION AND REINSPECT LIMIT INFORMATION: LOCATION WHICHEVER COMES LATER AIRCRAFT CURRENTLY HAS 12881 FLT CYCLES. WITH REPEAT INSPECTION INTERVALS TO FOLLOW AT 8000 CYCLES FOR STEPS *{2}, *{3} AND @ 16000 FLT CYCLES STEP *{4} TOMC APPROVES-CATEGORY "B" REPAIR- VERT STAB R/H ROOT CROWN SKIN AREA BS2129 TO BS2150 STR 1R TO 3R PER SRM 53-70-01 REPAIR 2. INSP REQD PER PAR 5 -TABLE 202 PG 213 -INSP THRESHOLD PER *(4) AT 30,000 FLT CYC FROM DELIVERY- CURRENT CYC 12881- OR 8,000 FLT CYC OF REPAIR WHICHEVER COMES LATER. RECOMMEND REPEAT INSP PER *(3) EXT LFEC EVERY 8,000 FLT CYC AND *(1) DETAIL VISUAL INSP EVERY 16,000 FLT CYC
